MAUDE Adverse Event Report: HALYARD HEALTH CPK CORFLO W/ STYLET - U LITE ENFIT NG; DH CPK NG TUBES

HALYARD HEALTH CPK CORFLO W/ STYLET - U LITE ENFIT NG; DH CPK NG TUBES
Model Number 42-9366
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Method: the actual device was not returned.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Results: as the device was unavailable for analysis, no methods were performed.Therefore, results cannot be obtained.Conclusions: the device was not returned to halyard for evaluation therefore, we are unable to determine the cause for the reported event.All information reasonably known as of 21-apr-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced three different incidents, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 3009124963-2017-00014 for the first patient.Refer to 3009124963-2017-00016 for the third patient.It was reported that a patient experienced a nj tube that deteriorated.It was picked up on x-ray that the nj tube split at the top of the tube near the patient's trachea.The patient was required to go to the operating room to have the tube removed.No further information was received.

Brand Name
CPK CORFLO W/ STYLET - U LITE ENFIT NG
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6512844
Report Number3009124963-2017-00015
Device Sequence Number624659
Product Code KNT
UDI-Device Identifier20815149020666
UDI-Public20815149020666
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number42-9366
Device Catalogue Number104609100
Device Lot Number74625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2017
Initial Report FDA Received Date04/21/2017
Patient Sequence Number1